# SDR DALA2025021201105

- Difficulty date: February 9, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 90,062 hours, 22,597 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 6816 LT PASS DR 1 SLIDE LT INOP. CORRECTIVE ACTION: R/R M731 IAW B757 AMM AND SSM 33-51. OP TEST PASS. (6607959)
